Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Dry skin and flakes. Using Flutivate, when stopped developed pigmentation. How do I reduce it?

I have been using Flutivate for 13 years and my skin did not have as such any problem which I could notice accept that when I use to stop my skin use to become dry & use to seem as thought dry flakes coming off. I statrted using Flutivate because one Dr. arounf 1999 told me that I have dry Ezema and when ever I use to stop it as mentioned the skin use to react with dryness & falkes but in 2011 March One of an intelligent Dorctor told me that I don t have Ezema and should stop Flutivate. I stopped there were irritations, rashes for a year and hald and not not much symptoms seen accept that my skin has become very dark and its not only on face but whole body though face more. Can you suggest how can I get the pigmentation reduced. And, its urgent as this is impacting my personal life too & being HR I need to look good
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Priya,
Firstly, to reduce dryness and skin flaking, use a good cleansing bar like cetaphil. Do not go for hot water baths as it dries the skin extensively instead use Luke warm water. Always dab your skin with towel instead of rubbing and apply a good moisturising lotion immediately after bath while the skin is still moist to lock in the moisture. Moisturising lotions (like cetaphil restoraderm or ureativ 10) or creams (like moisturex or cotaryl) are good to reduce dryness. Just wanted to mention these are the general recommendations to have a properly hydrated skin. You need to consult a good dermatologist to decide whether steroids are required or not as dermatology being a visual field proper consultation can only be given after analysing the skin. However what I have advised above would surely help you out in soothing your skin and preventing further darkening of skin. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor